# SDR AU000233

- Difficulty date: April 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO HOLD FLOOR WIRING AND INSULATION BLANKET BURNT.
